# SDR R61A2023041500232

- Difficulty date: April 12, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 23,046 hours, 15,606 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Part number: 17122895601
- Condition: Fatigued
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MAIN WING SPAR 1 REWORK PER SB57-73G1P1 AND 170EO-57-20-0049MA_1. (MAJOR)
